Full Content is available to subscribers

Subscribe/Learn More  >

Exponential Stability of Discrete Time Delay Systems With Nonlinear Perturbations

[+] Author Affiliations
S. B. Stojanovic

University of Nis, Leskovac, Serbia

D. Lj. Debeljkovic

University of Belgrade, Belgrade, Serbia

Paper No. ESDA2006-95032, pp. 7-10; 4 pages
  • ASME 8th Biennial Conference on Engineering Systems Design and Analysis
  • Volume 3: Dynamic Systems and Controls, Symposium on Design and Analysis of Advanced Structures, and Tribology
  • Torino, Italy, July 4–7, 2006
  • ISBN: 0-7918-4250-9 | eISBN: 0-7918-3779-3
  • Copyright © 2006 by ASME


This paper gives sufficient condition for the exponential stability of discrete delay systems with nonlinear perturbations. This new, delay–dependent condition is derived using approach based on Lyapunov’s direct method. A numerical example has been working out to show the applicability of results derived.

Copyright © 2006 by ASME
Topics: Stability , Delays



Interactive Graphics


Country-Specific Mortality and Growth Failure in Infancy and Yound Children and Association With Material Stature

Use interactive graphics and maps to view and sort country-specific infant and early dhildhood mortality and growth failure data and their association with maternal

Citing articles are presented as examples only. In non-demo SCM6 implementation, integration with CrossRef’s "Cited By" API will populate this tab (http://www.crossref.org/citedby.html).

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related eBook Content

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In